Alert archive / New York / Freeze Warnings in 2015
Freeze Warning 1, NWS Buffalo, NY
NWS Buffalo, NY issued this freeze warning at May 13, 2015, 3:51 AM EDT for 6 counties in New York. It took effect at May 14, 2015, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 13, 2015, 3:51 AM EDT (07:51 UTC)
- In effect from
- May 14, 2015, 12:00 AM EDT
- Expired
- May 14, 2015, 7:48 AM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Lewis County, NY, Wyoming County, NY
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
502 WWUS71 KBUF 130751 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 351 AM EDT WED MAY 13 2015 NYZ008-131600- /O.UPG.KBUF.FZ.A.0001.150514T0400Z-150514T1200Z/ /O.NEW.KBUF.FZ.W.0001.150514T0400Z-150514T1200Z/ LEWIS- INCLUDING THE CITY OF...LOWVILLE 351 AM EDT WED MAY 13 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...LEWIS COUNTY. * TIMING...FROM MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...A FEW HOURS OF BELOW FREEZING TEMPERATURES WILL RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ NYZ020-021-131600- /O.UPG.KBUF.FZ.A.0001.150514T0400Z-150514T1200Z/ /O.NEW.KBUF.FZ.W.0001.150514T0400Z-150514T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 351 AM EDT WED MAY 13 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...CATTARAUGUS AND ALLEGANY COUNTIES. COLDEST TEMPERATURES IN THE SHELTERED VALLEYS. * TIMING...FROM MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...AROUND 30. * IMPACTS...A FEW HOURS OF BELOW FREEZING TEMPERATURES WILL RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ NYZ012-019-085-131600- /O.NEW.KBUF.FZ.W.0001.150514T0400Z-150514T1200Z/ WYOMING-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...JAMESTOWN...ORCHARD PARK... SPRINGVILLE 351 AM EDT WED MAY 13 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. * LOCATIONS...INTERIOR PORTIONS OF CHAUTAUQUA AND SOUTHERN ERIE COUNTIES AWAY FROM THE LAKES AND ALL OF WYOMING COUNTY. * TIMING...FROM MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...A FEW HOURS OF BELOW FREEZING TEMPERATURES AWAY FROM THE LAKES WILL RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ NYZ001>007-010-011-013-014-131600- /O.NEW.KBUF.FR.Y.0001.150514T0400Z-150514T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- NORTHERN ERIE-GENESEE-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...BUFFALO...BATAVIA... GENESEO...CANANDAIGUA 351 AM EDT WED MAY 13 2015 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. * LOCATIONS...INTERIOR PORTIONS OF NIAGARA...ORLEANS...MONROE WAYNE...NORTHERN CAYUGA...OSWEGO...JEFFERSON AND NORTHERN ERIE COUNTIES AWAY FROM THE LAKES AND A LARGE PORTION OF GENESEE LIVINGSTON AND ONTARIO COUNTIES. * TIMING...FROM MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...IN THE MID 30S. * IMPACTS...COLD TEMPERATURES AND FROST MAY RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ SMITH
5 follow-up statements
427 WWUS71 KBUF 131434 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1034 AM EDT WED MAY 13 2015 NYZ008-132230- /O.CON.KBUF.FZ.W.0001.150514T0400Z-150514T1200Z/ LEWIS- INCLUDING THE CITY OF...LOWVILLE 1034 AM EDT WED MAY 13 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * LOCATIONS...LEWIS COUNTY. * TIMING...FROM MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...A FEW HOURS OF BELOW FREEZING TEMPERATURES WILL RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ NYZ012-019>021-085-132230- /O.CON.KBUF.FZ.W.0001.150514T0400Z-150514T1200Z/ WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 1034 AM EDT WED MAY 13 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * LOCATIONS...INTERIOR PORTIONS OF CHAUTAUQUA AND SOUTHERN ERIE COUNTIES AWAY FROM THE LAKES AND ALL OF WYOMING COUNTY. * TIMING...FROM MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...A FEW HOURS OF BELOW FREEZING TEMPERATURES AWAY FROM THE LAKES WILL RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ NYZ001>007-010-011-013-014-132230- /O.CON.KBUF.FR.Y.0001.150514T0400Z-150514T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- NORTHERN ERIE-GENESEE-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...BUFFALO...BATAVIA... GENESEO...CANANDAIGUA 1034 AM EDT WED MAY 13 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * LOCATIONS...INTERIOR PORTIONS OF NIAGARA...ORLEANS...MONROE WAYNE...NORTHERN CAYUGA...OSWEGO...JEFFERSON AND NORTHERN ERIE COUNTIES AWAY FROM THE LAKES AND A LARGE PORTION OF GENESEE LIVINGSTON AND ONTARIO COUNTIES. * TIMING...FROM MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...IN THE MID 30S. * IMPACTS...COLD TEMPERATURES AND FROST MAY RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JJR/SMITH/TMA
430 WWUS71 KBUF 131930 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 330 PM EDT WED MAY 13 2015 NYZ008-140330- /O.CON.KBUF.FZ.W.0001.150514T0400Z-150514T1200Z/ LEWIS- INCLUDING THE CITY OF...LOWVILLE 330 PM EDT WED MAY 13 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * LOCATIONS...LEWIS COUNTY. * TIMING...FROM MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...A FEW HOURS OF BELOW FREEZING TEMPERATURES WILL RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ NYZ012-019>021-085-140330- /O.CON.KBUF.FZ.W.0001.150514T0400Z-150514T1200Z/ WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 330 PM EDT WED MAY 13 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * LOCATIONS...PORTIONS OF CHAUTAUQUA AND SOUTHERN ERIE COUNTIES AWAY FROM THE LAKES...AND ALL OF WYOMING COUNTY. * TIMING...FROM MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * IMPACTS...A FEW HOURS OF BELOW FREEZING TEMPERATURES AWAY FROM THE LAKES WILL RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ NYZ001>007-010-011-013-014-140330- /O.CON.KBUF.FR.Y.0001.150514T0400Z-150514T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- NORTHERN ERIE-GENESEE-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...BUFFALO...BATAVIA... GENESEO...CANANDAIGUA 330 PM EDT WED MAY 13 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * LOCATIONS...PORTIONS OF NIAGARA...ORLEANS...MONROE...WAYNE... NORTHERN CAYUGA...OSWEGO...JEFFERSON AND NORTHERN ERIE COUNTIES AWAY FROM THE LAKES...AS WELL AS LARGE PORTIONS OF GENESEE... LIVINGSTON...AND ONTARIO COUNTIES. * TIMING...FROM MIDNIGHT TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...IN THE MID 30S. * IMPACTS...COLD TEMPERATURES AND AREAS OF FROST MAY RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JJR
610 WWUS71 KBUF 140302 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1102 PM EDT WED MAY 13 2015 NYZ008-141115- /O.CON.KBUF.FZ.W.0001.150514T0400Z-150514T1200Z/ LEWIS- INCLUDING THE CITY OF...LOWVILLE 1102 PM EDT WED MAY 13 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * LOCATIONS...LEWIS COUNTY. * TIMING...FROM MIDNIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * IMPACTS...A FEW HOURS OF BELOW FREEZING TEMPERATURES WILL RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ NYZ012-019>021-085-141115- /O.CON.KBUF.FZ.W.0001.150514T0400Z-150514T1200Z/ WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 1102 PM EDT WED MAY 13 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * LOCATIONS...PORTIONS OF CHAUTAUQUA AND SOUTHERN ERIE COUNTIES AWAY FROM THE LAKES...AND ALL OF WYOMING COUNTY. * TIMING...FROM MIDNIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...A FEW HOURS OF BELOW FREEZING TEMPERATURES AWAY FROM THE LAKES WILL RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ NYZ001>007-010-011-013-014-141115- /O.CON.KBUF.FR.Y.0001.150514T0400Z-150514T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- NORTHERN ERIE-GENESEE-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...BUFFALO...BATAVIA... GENESEO...CANANDAIGUA 1102 PM EDT WED MAY 13 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * LOCATIONS...PORTIONS OF NIAGARA...ORLEANS...MONROE...WAYNE... NORTHERN CAYUGA...OSWEGO...JEFFERSON AND NORTHERN ERIE COUNTIES AWAY FROM THE LAKES...AS WELL AS LARGE PORTIONS OF GENESEE... LIVINGSTON...AND ONTARIO COUNTIES. * TIMING...FROM MIDNIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURES...IN THE MID 30S. * IMPACTS...COLD TEMPERATURES AND AREAS OF FROST MAY RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ RSH
466 WWUS71 KBUF 140545 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 145 AM EDT THU MAY 14 2015 NYZ008-141200- /O.CON.KBUF.FZ.W.0001.000000T0000Z-150514T1200Z/ LEWIS- INCLUDING THE CITY OF...LOWVILLE 145 AM EDT THU MAY 14 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATIONS...LEWIS COUNTY. * TIMING...THROUGH EARLY THIS MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...A FEW HOURS OF BELOW FREEZING TEMPERATURES WILL RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ NYZ012-019>021-085-141200- /O.CON.KBUF.FZ.W.0001.000000T0000Z-150514T1200Z/ WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 145 AM EDT THU MAY 14 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATIONS...SOUTHERN TIER...SOUTHERN ERIE AND WYOMING COUNTIES. * TIMING...THROUGH EARLY THIS MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...A FEW HOURS OF BELOW FREEZING TEMPERATURES AWAY FROM THE LAKES WILL RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ NYZ001>007-010-011-013-014-141200- /O.CON.KBUF.FR.Y.0001.000000T0000Z-150514T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- NORTHERN ERIE-GENESEE-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...BUFFALO...BATAVIA... GENESEO...CANANDAIGUA 145 AM EDT THU MAY 14 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATIONS...PORTIONS OF NIAGARA...ORLEANS...MONROE...WAYNE... NORTHERN CAYUGA...OSWEGO...JEFFERSON AND NORTHERN ERIE COUNTIES AWAY FROM THE LAKES...AS WELL AS LARGE PORTIONS OF GENESEE... LIVINGSTON...AND ONTARIO COUNTIES. * TIMING...THROUGH EARLY THIS MORNING. * TEMPERATURES...IN THE MID 30S. * IMPACTS...COLD TEMPERATURES AND AREAS OF FROST MAY RESULT IN DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ THOMAS
043 WWUS71 KBUF 141148 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 748 AM EDT THU MAY 14 2015 NYZ008-012-019>021-085-141300- /O.CAN.KBUF.FZ.W.0001.000000T0000Z-150514T1200Z/ LEWIS-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...LOWVILLE...WARSAW...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 748 AM EDT THU MAY 14 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FREEZE WARNING. AIR TEMPERATURES WILL CONTINUE TO WARM THROUGH THE DAY TODAY...THUS ENDING THE THREAT OF FREEZING CONDITIONS. $$ NYZ001>007-010-011-013-014-141300- /O.CAN.KBUF.FR.Y.0001.000000T0000Z-150514T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- NORTHERN ERIE-GENESEE-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...BUFFALO...BATAVIA... GENESEO...CANANDAIGUA 748 AM EDT THU MAY 14 2015 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FROST ADVISORY. AIR TEMPERATURES WILL CONTINUE TO WARM THROUGH THE DAY TODAY...THUS ENDING THE THREAT OF FROST CONDITIONS. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freeze warning went out at May 13, 1:38 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 13, 1:38 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
138 AM EDT WED MAY 13 2015
.SYNOPSIS...
LOW PRESSURE WILL DRIFT ACROSS THE CANADIAN MARITIMES WHILE A
TRAILING AREA OF WRAP AROUND MOISTURE WILL CROSS OUR REGION THIS
MORNING. HIGH PRESSURE WILL BUILD ACROSS OUR REGION TONIGHT WITH
CLEARING SKIES. THIS WILL SET THE STAGE FOR A FROST OR FREEZE AWAY
FROM THE LAKESHORES. PROGRESSIVELY WARMER WEATHER WILL THEN RETURN
DURING THE REST OF THE WEEK AS HIGH PRESSURE WILL PUSH OFF THE
ATLANTIC COASTLINE.
&&
.NEAR TERM /THROUGH TODAY/...
A WEALTH OF LOW LEVEL MOISTURE ACCOMPANIED BY THE PASSAGE OF A MID
LEVEL TROUGH AXIS WILL KEEP CLOUDS IN PLACE THIS MORNING WITH A
CHANCE OF SHOWERS FOCUSED MAINLY EAST OF LAKE ONTARIO BETWEEN
WATERTOWN AND OSWEGO. CONTINUED STEADY COLD AIR ADVECTION WITH
LINGERING WIND GUSTS WILL PUSH TEMPS FURTHER DOWN EARLY THIS
MORNING WITH READINGS BOTTOMING OUT IN THE LOW TO MID 40S BY
DAYBREAK.
LATER TODAY...HIGH PRESSURE AND DRIER AIR CENTERED OVER THE UPPER
GREAT LAKES WILL GRADUALLY BUILD INTO THE REGION. THIS WILL FIRST
BRING AN END TO ANY LEFTOVER SCATTERED LIGHT SHOWERS DURING THE
MORNING HOURS...BEFORE FORCING LINGERING LOW CLOUDS TO LIFT AND
EVENTUALLY SCATTER OUT FROM NORTH TO SOUTH BETWEEN THE LATE MORNING
AND AFTERNOON HOURS. DESPITE THE RESULTANT INCREASE IN AFTERNOON
SUNSHINE...850 MB TEMPS AVERAGING AROUND -1C WILL STILL TRANSLATE TO
A DAY OF MUCH COOLER TEMPERATURES...WITH HIGHS ONLY RANGING FROM THE
LOWER 50S ACROSS THE SOUTHERN TIER /WHERE CLOUDS WILL LINGER THE
LONGEST/ TO THE MID AND UPPER 50S ELSEWHERE...OR READINGS THAT WILL
BE A SOLID 5 TO 10 DEGREES F BELOW MID-MAY NORMALS.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
WEDNESDAY NIGHT HIGH PRESSURE WILL SETTLE DIRECTLY OVERHEAD. ANY
LEFTOVER DIURNAL CUMULUS OR STRATOCUMULUS WILL QUICKLY CLEAR
DURING THE EVENING. THIS WILL LEAVE CLEAR SKIES AND LIGHT WINDS IN
A COOL/DRY AIRMASS...WHICH WILL RESULT IN NEAR IDEAL RADIATIONAL
COOLING CONDITIONS BY MID MAY STANDARDS. EXPECT LOWS TO DROP INTO
THE MID TO UPPER 30S IN MOST AREAS AWAY FROM THE IMMEDIATE
LAKESHORES...WITH SOME OF THE NORMALLY COLDER SOUTHERN TIER
VALLEYS AND TUG HILL REGION POSSIBLY DROPPING INTO THE UPPER 20S
TO AROUND 30. THIS WILL BRING THE POTENTIAL FOR AT LEAST PATCHY
FROST TO MUCH OF THE AREA...WITH MORE WIDESPREAD FROST ACROSS THE
COLDER INTERIOR SOUTHERN TIER AND NORTH COUNTRY.
GIVEN THE FORECAST TEMPS...WE HAVE GONE WITH A FREEZE WATCH FOR
CATTARAUGUS...ALLEGANY...AND LEWIS COUNTIES WHERE THE COLDEST
TEMPERATURES ARE EXPECTED. IF CURRENT TRENDS CONTINUE...FROST
ADVISORIES MAY BE NEEDED FOR AT LEAST ONE MORE TIER OF COUNTIES
AROUND THE WATCH...AND POSSIBLY FOR MOST OF THE AREA.
HIGH PRESSURE WILL REMAIN OVERHEAD ON THURSDAY WITH ABUNDANT
SUNSHINE. AFTER A CHILLY START...TEMPERATURES WILL RECOVER INTO
THE MID 60S AT LOWER ELEVATIONS AND AROUND 60 ACROSS THE HIGHER
TERRAIN. STRONG DIFFERENTIAL HEATING AND LIGHT BACKGROUND SYNOPTIC
SCALE FLOW WILL ALLOW LAKE BREEZES TO FORM BY EARLY
AFTERNOON...KEEPING THE LAKESHORES COOLER. HIGH PRESSURE WILL
BEGIN TO DRIFT EAST INTO NEW ENGLAND AND THE MID ATLANTIC THURSDAY
NIGHT. THE AIRMASS WILL HAVE MODERATED SOME...SO LOWS WILL NOT BE
QUITE AS COLD AS THE PREVIOUS NIGHT. EXPECT MID 40S ON THE LAKE
PLAINS OF WESTERN NY WITH UPPER 30S TO AROUND 40 IN THE COOLEST
SOUTHERN TIER VALLEYS AND EAST OF LAKE ONTARIO. THE COLDER REGIONS
OF LEWIS COUNTY MAY AGAIN DROP COLD ENOUGH FOR FROST...BUT
OTHERWISE THE REST OF THE AREA WILL BE TOO MILD.
ON FRIDAY HIGH PRESSURE WILL DRIFT OFF THE EAST COAST AND ALLOW A
MILDER AIRMASS TO BEGIN TO MOVE BACK INTO THE REGION. A MID LEVEL
SHORTWAVE WILL MOVE QUICKLY EAST ACROSS THE GREAT LAKES DURING THE
AFTERNOON AS A WELL DEFINED WARM FRONT DEVELOPS NORTHEASTWARD OUT
OF THE OHIO VALLEY. THE COMBINATION OF INCREASING LARGE SCALE
ASCENT FROM THE MID LEVEL SHORTWAVE AND CONVERGENCE/ISENTROPIC
LIFT ALONG THE WARM FRONT WILL BRING INCREASING RAIN CHANCES FROM
WEST TO EAST LATER IN THE DAY...LASTING THROUGH AT LEAST A PORTION
OF FRIDAY NIGHT AS THE WARM FRONT MOVES NORTHEAST ACROSS THE AREA.
MODEL GUIDANCE HAS BEEN FAIRLY CONSISTENT WITH THIS OVER THE PAST
24 HOURS...WITH ENOUGH CONFIDENCE TO INCREASE POPS TO LIKELY.
LATEST GFS CONTINUES TO SHOW LITTLE IF ANY INSTABILITY...SO HAVE
LEFT MENTION OF THUNDER OUT. TEMPERATURES WILL CONTINUE TO WARM
WITH HIGHS IN THE LOWER TO MID 70S IN MOST AREAS ON FRIDAY.
OVERNIGHT LOWS FRIDAY NIGHT WILL BE MUCH MILDER...WITH LOW TO MID
50S IN MOST AREAS UNDER MORE CLOUD COVER.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
TEMPERATURES WILL WARM TO ABOVE AVERAGE ONCE AGAIN THROUGH THE
LONG TERM PERIOD...WITH THE WARMTH PEAKING SUNDAY AND MONDAY WHEN
TEMPERATURES WILL LIKELY RISE INTO THE 80S ONCE AGAIN FOR HIGHS.
ON SATURDAY THE WARM FRONT WILL BECOME MORE ILL-DEFINED AS IT
DRIFTS ACROSS THE AREA AND INTO NEW ENGLAND. THE DEEPER MOISTURE
WILL REMAIN TO OUR SOUTH FROM THE OHIO VALLEY INTO SOUTHERN NEW
ENGLAND...BUT ENOUGH MOISTURE AND ASCENT MAY REMAIN TO SUPPORT A
LOW CHANCE OF A SHOWER OR THUNDERSTORM. THE GREATEST CHANCES WOULD
LIKELY BE ALONG AND INLAND FROM ANY LAKE BREEZE BOUNDARIES THAT
FORM. BY SUNDAY THE DEEPER MOISTURE WILL SETTLE A LITTLE FARTHER
SOUTH AS BUBBLE OF HIGH PRESSURE AND DRIER AIR BUILDS ACROSS
QUEBEC. THIS SHOULD CONFINE ANY RAIN CHANCES TO THE SOUTHERN TIER
AND EXTENDING SOUTH INTO PA...WITH THE REST OF THE AREA REMAINING
DRY.
BY MONDAY A MUCH STRONGER MID LEVEL TROUGH WILL MOVE EAST ACROSS
THE GREAT LAKES WITH A STRONG COLD FRONT CROSSING THE AREA MONDAY
NIGHT IN THE LATEST 12Z GFS AND ECMWF. THIS FRONT WILL BRING A
BETTER CHANCE OF MORE WIDESPREAD SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS.
BY TUESDAY THE COLD FRONT SWEEPS EAST OFF THE EASTERN SEABOARD...
WITH A MUCH COOLER AND DRIER AIRMASS BUILDING INTO THE GREAT LAKES
STATES.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS IN PLACE EARLY THIS MORNING WITH LINGERING OVC CIGS
AND SCATTERED SHOWERS FOCUSED MAINLY EAST OF LAKE ONTARIO TO THE
SOUTH OF KART. RECENT MVFR CIGS AT KJHW HAVE LIFTED TO VFR.
AFTER DAYBREAK...HIGH PRESSURE AND DRIER AIR CENTERED OVER THE UPPER
GREAT LAKES WILL GRADUALLY BUILD INTO THE REGION. THIS WILL BRING AN
END TO ANY LEFTOVER SCATTERED SHOWERS DURING THE MORNING...AND WILL
ALSO FORCE CIGS TO LIFT TO VFR AND THEN SCATTER OUT FROM NORTH TO
SOUTH BETWEEN THE LATE MORNING AND AFTERNOON HOURS.
OUTLOOK...
TONIGHT THROUGH THURSDAY NIGHT...VFR.
FRIDAY...VFR FRIDAY MORNING...THEN SHOWERS LIKELY WEST OF KROC IN
THE AFTERNOON ALONG WITH POSSIBLE REDUCTIONS TO MVFR.
FRIDAY NIGHT...VFR/MVFR WITH SHOWERS LIKELY.
SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
SUNDAY...MAINLY VFR WITH A
CHANCE OF SHOWERS SOUTH OF KBUF/KROC.
&&
.MARINE...
A BRISK WESTERLY FLOW OF COOLER AIR WILL CONTINUE TO PRODUCE ADVISORY-LEVEL
WINDS AND WAVES ACROSS THE LOWER GREAT LAKES THROUGH THIS MORNING.
HIGH PRESSURE WILL THEN BUILD ACROSS THE REGION THROUGH
TODAY...ALONG WITH IMPROVING CONDITIONS. TRANQUIL WEATHER CAN THEN
EXPECTED THURSDAY AND MUCH OF FRIDAY AS THE HIGH WILL SLOWLY DRIFT
EASTWARD AND EVENTUALLY OFF THE ATLANTIC COASTLINE. AN APPROACHING
WARM FRONT WILL BRING A RENEWED CHANCE OF CONVECTION BY THE WEEKEND.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
NYZ008-020-021.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT EARLY THIS MORNING FOR
LEZ020.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR
LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT EARLY THIS
MORNING FOR LOZ042.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR
LOZ043>045.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT EARLY THIS
MORNING FOR SLZ022-024.
&&
SYNOPSIS...RSH/SMITH
NEAR TERM...RSH/SMITH
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...RSH/SMITH
MARINE...RSH/SMITHHazardous weather outlook, May 12, 3:52 PM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 352 PM EDT TUE MAY 12 2015 NYZ001>007-010>014-019-085-132000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- SOUTHERN ERIE- 352 PM EDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ008-020-021-132000- LEWIS-CATTARAUGUS-ALLEGANY- 352 PM EDT TUE MAY 12 2015 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-132000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 352 PM EDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 3:51 AM EDT | Frost Advisory | BUF | Cayuga, Erie, Genesee, Jefferson, Livingston, Monroe and 5 more | 28 hr |
Nearby
Freeze Warnings in New York, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.